# SDR 99UAL900460

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Engine: Pwa PW4090
- System (JASC): 2150 · Cabin Cooling System
- Part: Rollers
- Condition: Out Of Position
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EN ROUTE SFO-CDG DURING CLIMB, CREW REPORTED HEAVY VIBRATION COMING FROM LEFT SIDE OF AIRCRAFT AROUND ROW 12.  TURNED OFF LEFT PACK AND VIBRATION DECREASED CONSIDERABLY.  *S/D*  THE LEFTHAND RAM AIR INLET DOOR ROLLERS WERE FOUND OFF THE ROLLER TRACKS.   THE ROLLERS WERE PUT BACK ON TRACK ACCORDINGLY AND THE RAM AIR DOOR ASSEMBLY WAS OPERATIONALLY CHECKED.  THE AIRCRAFT WAS RETURNED TO REVENUE SERVICE WITH NO FURTHER INCIDENT REPORTS.
